Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information was received from Sanofi Pasteur MSD (# E2014-04939) on 06-JUN-2014. This case was reported by the MHRA on 02-Jun-2014, MHRA Reference GB-MHRA-ADR 22548694. This case is medically confirmed. A 13 year old female patient with a history of familial hypercholesterolemia, received HPV vaccine GARDASIL, batch J005626, dose 2, intramuscularly on 02-Dec-2013. The patient became unwell and unreported time post vaccination in Dec-2013 and experienced fainting episodes also in Dec-2013. The patient was diagnosed with postural orthostatic tachycardia syndrome on an unreported date and was under the care of the hospital. The patient was being home tutored at the time of reporting and had not been able to return to school. The outcome of the events of unwell and fainting was unknown and the patient had not recovered from the event of postural orthostatic tachycardia syndrome. The patients mother was told that the history of familial hypercholesterolemia was unrelated to postural orthostatic tachycardia syndrome. The patient received dose 1 of GARDASIL, batch J007240 intramuscularly on 16-Oct-2013 and felt strange an unreported time post vaccination in Oct-2013, the outcome was unknown. The patient was taking concomitant medications of LIPITOR for an unreported indication, unspecified statins for an unreported indication and unspecified antiasthmatics for asthma. The case was considered serious and disabling by the reporter.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166